Asymptotics of a multiple Cauchy integral with rapidly oscillating exponential
Matematičeskie zametki, Tome 58 (1995) no. 2, pp. 231-242
Cet article a éte moissonné depuis la source Math-Net.Ru
An asymptotic expansion uniform with respect to a parameter is obtained for a multiple Cauchy integral with a rapidly oscillating exponential in the integrand under the assumption that the singularity lines are in a general position.
@article{MZM_1995_58_2_a5,
author = {O. M. Kiselev},
title = {Asymptotics of a~multiple {Cauchy} integral with rapidly oscillating exponential},
journal = {Matemati\v{c}eskie zametki},
pages = {231--242},
year = {1995},
volume = {58},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_2_a5/}
}
O. M. Kiselev. Asymptotics of a multiple Cauchy integral with rapidly oscillating exponential. Matematičeskie zametki, Tome 58 (1995) no. 2, pp. 231-242. http://geodesic.mathdoc.fr/item/MZM_1995_58_2_a5/
[1] Fedoryuk M. V., Asimptotika. Integraly i ryady, Nauka, M., 1987
[2] Shvarts L., Analiz, T. 2, Mir, M., 1972
[3] Arnold V. I., Varchenko A. N., Gusein-Zade S. M., Osobennosti differentsiruemykh otobrazhenii. Monodromiya i asimptotiki integralov, Nauka, M., 1984
[4] Khua R., Teplits V., Gomologiya i feinmanovskie integraly, Mir, M., 1969
[5] Lere Zh., Differentsialnoe i integralnoe ischisleniya na kompleksnom mnogoobrazii, IL, M., 1961
[6] Aizenberg L. A., Yuzhakov A. P., Integralnye predstavleniya i vychety v mnogomernom kompleksnom analize, Nauka, Novosibirsk, 1979